# SDR SWAA2023022193821

- Difficulty date: January 21, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 52,194 hours, 31,383 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Perforated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORATION FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT 2023-83427<[01] REPLACED FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT AIW B737-700 AMM 25-52-01-201-801;[02] CERTIFIED WORK PERFORMED.
